# SDR AALA201602109004

- Difficulty date: February 9, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 40,679 hours, 26,540 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLIGHT ATTENDANT REPORTS ROW 8 SEATS RECLINE INTO EMER EXIT AISLE SEAT 8C & 8D HAVE RECLINE LOCK OUTS FOR THE ENTIRE ROW & MX CORRECTLY POSITIONED THEM IN ORDER TO PREVENT THE SEATS FROM BEING ABLE TO RECLINE.
